RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aleynikov, Mikhail Sergeevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:149
Abstract pages:426
Full texts:61
References:50
E-mail:

http://www.mathnet.ru/eng/person70859
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. V. N. Baryshev, G. V. Osipenko, M. S. Aleynikov, I. Yu. Blinov, “Raman–Ramsey pulsed excitation of coherent population trapping resonances in a <sup>87</sup>Rb cell with a buffer gas”, Kvantovaya Elektronika, 49:3 (2019),  283–287  mathnet  elib [Quantum Electron., 49:3 (2019), 283–287  isi  scopus]
2018
2. V. N. Baryshev, M. S. Aleynikov, G. V. Osipenko, I. Yu. Blinov, “Technique of pulsed optical pumping and pulsed excitation of microwave resonances using the Ramsey scheme in a <sup>87</sup>Rb cell with a buffer gas”, Kvantovaya Elektronika, 48:5 (2018),  443–447  mathnet  elib [Quantum Electron., 48:5 (2018), 443–447  isi  scopus]
2011
3. A. E. Antipov, M. S. Aleinikov, V. I. Anisimov, “Role of rotational symmetry in magnetism of multiband models”, Pis'ma v Zh. Èksper. Teoret. Fiz., 94:2 (2011),  130–132  mathnet; JETP Letters, 94:2 (2011), 126–128  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020